# SDR ASOA200801401

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FLOORBEAM ATTACHED TO AFT SIDE OF FS 280 FRAME HAS CORROSION DAMAGE (MARKED).  REMOVED AND BLENDED AVIONICS BAY FLOORBEAM.  BLENDED OUT OF LIMITS PER SRM 51-21-06.  TRANSFERRED HOLES FROM OLD ANGLE TO TEMPLET AND FROM TEMPLET TO NEW SUPPORT ANGLE IAW SRM 51-40-11.
